# SDR CA190726034

- Difficulty date: July 24, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Cessna 180
- Aircraft time: 5,744 hours
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 7913005
- Condition: Chafed
- Location: Taile
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING ANNUAL INSPECTION, LEFT FUSELAGE TUNNEL BULKHEAD FOUND CHAFED BY LEFT RUDDER RETURN SPRING ARM DUE TO INADEQUATE CLEARANCE. NO INDICATION OF PREVIOUS DAMAGE OR INCORRECT REPAIR WHICH WOULD CAUSE INADEQUATE CLEARANCE. SPRING FOUND INSTALLED CORRECTLY. (TC# 20190726034)
